# SDR CA110214011

- Difficulty date: February 12, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Dorner DO328300
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: 011D282A3170000
- Condition: Worn
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SB 328J-28-234 FOUND TUBE WITH CHAFING MARK FROM WIGGINS FITTING.  DISCONNECTED FROM TUBE FOR INSPECTION AREA IAW SB.  MEASURED AT THIS LOCATION WEAR OF 0.021" INCH. THIS LINE IS NOT IN THE AREA OF INSPECTION.  LINE REMOVED AND AT THE OTHER ATTACHING POINT, WE HAVE WEAR FROM WIGGINS FITTING UP TO 0.040" INCH.
